# SDR DALA2024090908823

- Difficulty date: August 31, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0539253) CORROSION ON FORWARD CARGO BAY SHIELD AFT OF DOOR AT STA 500 - STA 500A STR 25R WL 158. REMOVED AND REPLACED SHIELD AT BS 500-500A R/H WL 158 IAW B737-900 SRM 51-10-02-0G, SRM 51-40-02-0G AND DWG. 143A0080.
